# SDR WX0600010

- Difficulty date: January 12, 2006
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug MD 83
- Aircraft serial: 49912
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 42807
- Condition: Malfunctioned
- Location: Anti Skid
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAS - FNL, CREW REPORTED THE WHEEL NOT TURNING LIGHT CAME ON DURING THE TAKEOFF ROLL AT 80 KNOTS THEN WENT OUT DURING ROLL OUT AFTER ABORTED TAKEOFF.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED THE ANTI-SKID CONTROL BOX.  OPERATIONALLY CHECKED GOOD IAW MM 32-43-04 AND 32-43-00.  FOUND BOTH DRIVE COUPLING STUDS MISSING IN THE NR 1 POSITION WHEEL SPEED TRANSDUCER.  INSTALLED DRIVE COUPLING STUDS IAW MM 32-43-02.  OPERATIONALLY CHECK OF NR 1 POSITION WHEEL SPEED TRANSDUCER GOOD IAW MM 32-43-02.  AIRCRAFT RETURNED TO SERVICE.
